About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 215617, 10 pages
http://dx.doi.org/10.1155/2012/215617
Research Article

Existence and Multiplicity Results for Nonlinear Differential Equations Depending on a Parameter in Semipositone Case

1School of Statistics and Applied Mathematics, Anhui University of Finance and Economics, Bengbu 233030, China
2College of Information Sciences and Technology, Hainan University, Haikou 570228, China

Received 27 September 2012; Accepted 13 October 2012

Academic Editor: Jifeng Chu

Copyright © 2012 Hailong Zhu and Shengjun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence and multiplicity of solutions for second-order differential equations with a parameter are discussed in this paper. We are mainly concerned with the semipositone case. The analysis relies on the nonlinear alternative principle of Leray-Schauder and Krasnosel'skii's fixed point theorem in cones.